Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Heart palpitations, tender neck, painful breathing, brown mucus

I went to the doctor 10 days ago. I had a upper respitory infection that became unbearable. It hurt to breathe and I had shortness of breathe(it lasted for a month and a half and I decided I needed help). I was put on Prednisone for 6 days (60mg, then 40 mg then 20 mg intervals), xopenex nebulizer , and Doxycycline antibodic. I am redeveloping symptoms. I had heart palputations a few days ago, they are still happening but not as often, my neck is tender again, when I breathe deeply it hurts into the back of my neck and top of my head and my lungs still hurt. I quit smoking a month ago, through all of this not a lot of mucus has come up, when it does it is a deep brown( not a lot at all). I just want to feel better!!!!!!!! I am 34 yrs old, female, and 230 lbs(TRYING to lose weight, the prednisone DID NOT help).
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
i think if it hurts to breathe, you need an urgent chest xray.
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor